MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 40MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 40MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 623-00-40F
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 08/16/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding dislocation involving a trident liner was reported.Conclusion: based on the provided information it has been determined that this event is associated with an off-label application.It was reported that a trident shell and liner were implanted with a competitor¿s head.It was then reported this mixed component system dislocated.The reported liner is packaged with instructions for use (qin 4350, rev c) that states, ¿warnings: do not substitute another manufacturer¿s device for any of the howmedica osteonics trident system components because design, material, or tolerance differences may lead to premature device and/or functional failure.Components of the system have been specifically designed to work together.Any such use will negate the responsibility of howmedica osteonics corp.For the performance of the resulting mixed component implant.¿ no further investigation is required at this time.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.Not available.
 
Event or Problem Description
On (b)(6) 2011 it was noted patient fell in the bathroom and x-ray revealed a posterior dislocation that was treated with closed reduction under sedation in the emergency room.The stem and head are competitor products.
 
Additional Manufacturer Narrative
This record is a duplicate of 0002249697-2016-03339.Therefore, this record will be cancelled.
 
Event or Problem Description
On august 16, 2011 it was noted patient fell in the bathroom and x-ray revealed a posterior dislocation that was treated with closed reduction under sedation in the emergency room.The stem and head are competitor products.

Brand Name
TRIDENT 0 DEG INSERT 40MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7919128
Report Number0002249697-2018-03124
Device Sequence Number19169247
Product Code LPH
UDI-Device Identifier07613327025316
UDI-Public07613327025316
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K061434
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Catalogue Number623-00-40F
Device Lot NumberMJHPK1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/31/2018
Supplement Date Received by Manufacturer05/01/2018
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient Weight101